# SDR DL73K011916

- Difficulty date: December 9, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N373DL
- Make and model: Boeing 737247
- Aircraft serial: 23520
- Aircraft time: 39,297 hours, 32,179 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 727b, S-18r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 727B / STRG. 18R :                     CRACK REPAIR                                                INSPECTION OF THE FUSELAGE SKIN REVEALED A 5" CRACK JUST    ABOVE STRINGER 18R AT FS 727B.  THE CRACK WAS REMOVED WITH  A CUTOUT IN THE SKIN.  THE CUTOUT WAS REPAIRED WITH AN      EXTERNAL ALUMINUM DOUBLER PER THE B737 SRM AND PER ER/A     382255-14.
